Functors in categories of Banach spaces
Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_1_a10,
author = {A. S. Schwarz},
title = {Functors in categories of {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1963},
volume = {149},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a10/}
}
A. S. Schwarz. Functors in categories of Banach spaces. Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a10/